MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.5MM CANNULATED SCREW 32MM THREAD 60MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.5MM CANNULATED SCREW 32MM THREAD 60MM; SCREW, FIXATION, BONE
Model Number 208.434
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Not Applicable (3189)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported patient was implanted with the 6.5mm cannulated screw on unknown date for unknown reason.It was further reported that the screw failed to hold compression/fixation.Patient was returned to surgery on (b)(6) 2018 and was revised to a variable angle (va) olecranon plate.Concomitant device reported: olecranon plate (part number unknown, lot number unknown, quantity 1) this report is for one (1) 6.5mm cannulated screw.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: event: updated.Corrected data: date rec¿d by mfr: should have been reported as 8/2/2018 instead of 8/3/2018 in initial mw report, mwr:16082018-0000175907.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was further reported that he compression needed for the 6.5 cannulated screw was not achieved during its implantation and the bone was not healing.Therefore, on (b)(6) 2018, a second surgery was required to remove the cannulated screw and a synthes variable angle olecranon plate was placed on the olecranon bone for fixation.

Brand Name
6.5MM CANNULATED SCREW 32MM THREAD 60MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7802220
Report Number2939274-2018-53415
Device Sequence Number2726057
Product Code HWC
UDI-Device Identifier10886982149398
UDI-Public(01)10886982149398
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K021932
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number208.434
Device Catalogue Number208.434
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/03/2018
Supplement Date Received by Manufacturer08/31/2018
Initial Report FDA Received Date08/21/2018
Supplement Report FDA Received Date09/24/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight96